On Justification of Gibbs Distribution

    2002, Volume 7, Number 1, pp.  1-10

    Author(s): Kozlov V. V.

    The paper develop a new approach to the justification of Gibbs canonical distribution for Hamiltonian systems with finite number of degrees of freedom. It uses the condition of nonintegrability of the ensemble of weak interacting Hamiltonian systems.
    Citation: Kozlov V. V., On Justification of Gibbs Distribution, Regular and Chaotic Dynamics, 2002, Volume 7, Number 1, pp. 1-10

    Download File
    PDF, 324.27 Kb